Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, A., & Izmestiev, I. (2019). The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society. https://doi.org/10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, G., & Wintraecken, M. (2019). The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In The 31st Canadian Conference in Computational Geometry (pp. 275–279). Edmonton, Canada.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, R., Vegter, G., & Wintraecken, M. (2019). Simplices modelled on spaces of constant curvature. Journal of Computational Geometry , 10(1), 223–256. https://doi.org/10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6648   OA
Edelsbrunner, H., Virk, Z., & Wagner, H. (2019). Topological data analysis in information space. In 35th International Symposium on Computational Geometry (Vol. 129, p. 31:1-31:14). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.31
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6756   OA
Pranav, P., Adler, R. J., Buchert, T., Edelsbrunner, H., Jones, B. J. T., Schwartzman, A., … Van De Weygaert, R. (2019). Unexpected topology of the temperature fluctuations in the cosmic microwave background. Astronomy and Astrophysics, 627. https://doi.org/10.1051/0004-6361/201834916
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050   OA
Akopyan, A., & Fedorov, R. (2019). Two circles and only a straightedge. Proceedings of the American Mathematical Society, 147, 91–102. https://doi.org/10.1090/proc/14240
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat, J.-D., Lieutier, A., & Wintraecken, M. (2019). The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology. https://doi.org/10.1007/s41468-019-00029-8
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828   OA
Brown, A. (2019). Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra, 538, 261–289. https://doi.org/10.1016/j.jalgebra.2019.07.027
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608   OA
Edelsbrunner, H., & Ölsböck, K. (2019). Holes and dependences in an ordered complex. Computer Aided Geometric Design, 73, 1–15. https://doi.org/10.1016/j.cagd.2019.06.003
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 193   OA
Alwen, J. F., Gazi, P., Kamath Hosdurg, C., Klein, K., Osang, G. F., Pietrzak, K. Z., … Rybar, M. (2018). On the memory hardness of data independent password hashing functions. In Proceedings of the 2018 on Asia Conference on Computer and Communication Security (pp. 51–65). Incheon, Republic of Korea: ACM. https://doi.org/10.1145/3196494.3196534
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 458   OA
Akopyan, A., & Bobenko, A. (2018). Incircular nets and confocal conics. Transactions of the American Mathematical Society, 370(4), 2825–2854. https://doi.org/10.1090/tran/7292
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 530   OA
Edelsbrunner, H., & Iglesias Ham, M. (2018). Multiple covers with balls I: Inclusion–exclusion. Computational Geometry: Theory and Applications, 68, 119–133. https://doi.org/10.1016/j.comgeo.2017.06.014
View | Files available | DOI
 
2018 | Thesis | IST-REx-ID: 201   OA
Iglesias Ham, M. (2018). Multiple covers with balls. IST Austria. https://doi.org/10.15479/AT:ISTA:th_1026
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner, H., & Osang, G. F. (2018). The multi-cover persistence of Euclidean balls (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.34
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, A. (2018). On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique, 356(4), 412–414. https://doi.org/10.1016/j.crma.2018.03.005
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, A., & Karasev, R. (2018). Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 106   OA
Akopyan, A., & Petrunin, A. (2018). Long geodesics on convex surfaces. Mathematical Intelligencer, 40(3), 26–31. https://doi.org/10.1007/s00283-018-9795-5
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner, H., Virk, Z., & Wagner, H. (2018). Smallest enclosing spheres and Chernoff points in Bregman geometry (Vol. 99, p. 35:1-35:13). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.35
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed